Acta Mathematica Sinica logo Springer logo

Publisher: Springer

Related content
Volume 15, Number 4, October 1999

all issues

On extending real functions to finite dimensional algebras
pp. 455-470(16)
Authors: Li, Bingren; Yang, Yimin

Decay rate of solutions to hyperbolic system of first order
pp. 471-484(14)
Authors: Chen, Shuxing; Zhou, Yi

Dynamic programming for multidimensional stochastic control problems
pp. 485-506(22)
Authors: Ma, Jin; Yong, Jiongmin

Algebraic independence of certain numbers
pp. 507-514(8)
Authors: Chen, Yonggao; Zhu, Yaochen

Exponential growth solutions of elliptic equations
pp. 525-534(10)
Authors: Hang, Fengbo; Lin, Fanghua

Linearized oscillations in nonlinear delay difference equations
pp. 569-574(6)
Authors: Tang, Sanyi; Xiao, Yanni; Chen, Jufang

all issues

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page